Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Treatment for rosai dorfman

my mother is suffering 4m rosai dorfman 4m last 18 months. For 12 months she was under observation n now on steroid treatment. There ws improvement with steroids but as the dosage is being reduced health is deteriorating. Lots of weakness, vomiting, swelling. im confused wat to do???
Asked On : Fri, 12 Feb 2010
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. If there is no response to steroid therapy, then other  modalities of treatment may be tried..  You can discuss with her treating doctors about these posibilities.. Help your mom by assuring her and with good family support.. Personal assurance and little bit of love can keep her spirits high and can make her feel better.. Prayers with your mom for her improvement..

Answered: Sat, 13 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor